MathSciNet Relay Station
MathSciNet bibliographic data
MR2031048 06A12 (06B10 19K14 20M14)
Wehrung, F. Semilattices of finitely generated ideals of exchange rings with finite stable rank. Trans. Amer. Math. Soc. 356 (2004), no. 5, 1957–1970 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement